Re: [Histonet] Glycerin-Gelatine bubble-phenomen

From:meyenhmf@umdnj.edu

Bubbles are caused by desintigration of uncouppled, tissue bound dyes, a
phenomenon described in the 60ties occuring with some enzyme histochemistry
reactions.
A treatment with acidic formalin and sulfanilic acid after the reaction
would reduce/eliminate the bubbling effect.
Regards,
Markus F. Meyenhofer


Quoting Barbara Bublava
:

> Hi Everybody!
> 
> I have an interesting phenomen mounting slides with Glyceringelatine 
> 
> When I mount my slides they do not have bubbles. Oil Red O stains do not
> develop bubbles even after some time but when I mount CAE - Chloracetate
> Esterase (I mount in the same way I do the ORO) the slides develop
> bubbles after some hours and after some days the whole section is covered
> with bubbles, but there are no bubbles around the section!
> 
> Why does this happen and how can I prevent this???
> 
> I use Glyceringelatine at 60C, slides out of dest. water, excess water
> shaked of. I did also try to dry the slides bevore mounting but there
> happend to be more bubbles from the beginning and it did not change this
> strange effect.
> Sometimes, when I am in a hurry I further hardening of the
> Glyceringelatine at fridge (4C) but I can not see any positive or
> negative effect on bubbles doing that.
> 
> Thanks to everyone
> 
> Barbara, Vienna
> _______________________________________________
> Histonet mailing list
> Histonet@lists.utsouthwestern.edu
> http://lists.utsouthwestern.edu/mailman/listinfo/histonet
> 


-- 



_______________________________________________
Histonet mailing list
Histonet@lists.utsouthwestern.edu
http://lists.utsouthwestern.edu/mailman/listinfo/histonet


<< Previous Message | Next Message >>